Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


“Best” interpolation, differentiation, and integration approximations on the Hardy space $H^{2}$
HTML articles powered by AMS MathViewer

by Leon Winslow PDF
Math. Comp. 24 (1970), 523-527 Request permission


A general formula is developed which gives the "best" approximation for any linear functional on the Hardy space ${H^2}$. Some "best" approximations are given for interpolation, differentiation, and integration and are compared to polynomial approximations.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 30A78, 41A50
  • Retrieve articles in all journals with MSC: 30A78, 41A50
Additional Information
  • © Copyright 1970 American Mathematical Society
  • Journal: Math. Comp. 24 (1970), 523-527
  • MSC: Primary 30A78; Secondary 41A50
  • DOI:
  • MathSciNet review: 0293309